MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE PACK ANGIO CVL KNPW (RAKPH)816; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE PACK ANGIO CVL KNPW (RAKPH)816; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN2ARAKPI
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) review did not indicate any exceptions that could lead to the reported incident.The average linting data is 0.136g/10pcs.No sample was available at the time of investigation.According to supplier, operating room towel is made of cotton, so cotton fiber is born.Supplier continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suction machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.Based on the investigation, there were no abnormalities found during production or in dhr.Therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported that during a cerebral procedure there was a large amount of lint on the blue towels pwtb04-stm from angio pack, san2arakpi.The towels were laid on the patient drape to absorb fluid.Lint was found on instrument wires.There was a 60 second delay to remove the lint with no patient injury.No clinical data or patient demographics were provided after numerous attempts to obtain.

Brand Name
PACK ANGIO CVL KNPW (RAKPH)816
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11732944
Report Number1423537-2021-00629
Device Sequence Number3591888
Product Code OEQ
UDI-Device Identifier10888439854916
UDI-Public10888439854916
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN2ARAKPI
Device Catalogue NumberSAN2ARAKPI
Device Lot Number563481
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;